# SDR TC8A96061

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805CK
- Make and model: Doug DC-8-51
- Aircraft serial: 45649
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Part number: 165W010103
- Condition: Malfunctioned
- Location: Spoiler Syst
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING FLIGHT CONTROL CHECK, NOTED SPOILER PRESSURE ONLY 1,OOO PSI.  REMOVED AND REPLACED SPOILER PUMP, OPS CHECKED NORMAL NUMEROUS TIMES IAW 27-34-6.
